# SDR AALA202412125555

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 12,259 hours, 4,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING FLIGHT ATTENDANT IN THE REAR REPORTED A MOMENTARY SMELL OF RUBBER.  CLEARED AFTER A COUPLE OF SECONDS. POST FLIGHT LOOKED NORMAL PER FIRST OFFICER BUT REPORTED AN UNUSUAL SMELL OF OIL AROUND ENGINES. OIL LEVELS NORMAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
